0
2013
Impact Factor

G. Kapoor

208 016, Kanpur, India
Department of Mathematics, Indian Institute of Technology Kanpur

Publications:

Sajid M., Kapoor G. P.
Dynamics of a family of non-critically finite even transcendental meromorphic functions
2004, vol. 9, no. 2, pp.  143-162
Abstract
The dynamics of one parameter family of non-critically finite even transcendental meromorphic function $\xi_{\lambda}(z)=\lambda \dfrac{\sinh^{2} z}{z^4}$, $\lambda>0$ is investigated in the present paper. It is shown that bifurcations in the dynamics of the function $\xi_{\lambda}(x)$ for $x\in{\mathbb{R}}\setminus\{0\}$ occur at two critical parameter values $\lambda=\dfrac{x_{1}^{5}}{\sinh^{2} x_{1}}\; (\approx 1.26333)$ and $\lambda=\dfrac{\tilde{x}^5}{\sinh^{2}\tilde{x}}\; (\approx 2.7.715)$, where $x_{1}$ and $\tilde{x}$ are the unique positive real roots of the equations $\tanh x=\dfrac{2x}{3}$ and $\tanh x=\dfrac{2x}{5}$ respectively. For certain ranges of parameter values of $\lambda$, it is proved that the Julia set of the function $\xi_{\lambda}(z)$ contains both real and imaginary axes. The images of the Julia sets of $\xi_{\lambda}(z)$ are computer generated by using the characterization of the Julia set of $\xi_{\lambda}(z)$ as the closure of the set of points whose orbits escape to infinity under iterations. Finally, our results are compared with the recent results on dynamics of (i) critically finite transcendental meromorphic functions $\lambda \tan z$ having polynomial Schwarzian Derivative [10,15,19] and (ii) non-critically finite transcendental entire functions $\lambda \dfrac{e^{z}-1}{z}$ [14].
Citation: Sajid M., Kapoor G. P.,  Dynamics of a family of non-critically finite even transcendental meromorphic functions, Regular and Chaotic Dynamics, 2004, vol. 9, no. 2, pp. 143-162
DOI:10.1070/RD2004v009n02ABEH000272

Back to the list